# SDR R61A201509260656

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 26,013 hours, 19,848 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Part number: 1708011
- Part serial: 0089
- Condition: Inoperative
- Location: Dc Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED A ELECTRICAL ODOR IN THE CABIN.  CREW DECLARED AN EMERGENCY AND RETURNED, WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOOT, R & R SPDA DC POWER SUPPLY IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
